Microactive Aspirin, 500 mg x 20 coated tablets, acts as an analgesic, anti-inflammatory and anti-pyretic.
Mode of Action
It contains acetylsalicylic acid, an analgesic (relieves pain), anti-inflammatory and antipyretic (decreases fever). It is indicated for the symptomatic treatment of fever and/or mild to moderate pain, such as headache, toothache, muscle pain.
How to use
- Adults (from 16 years): 1-2 tablets in each administration, maximum 6 tablets/day with an interval of 4 hours.
- Elderly Patients (over 65 years): 1 tablet in each administration, maximum 4 tablets/day with an interval of 4 hours.
- Adolescents from 12 years old (40 kg - 50 kg): 1 tablet in each dose, maximum 6 tablets/day with an interval of 4 hours.
Medicinal product not subject to medical prescription. Carefully read the information in the package leaflet. In case of doubt or persistence of symptoms, consult your doctor or pharmacist.